# SDR R61A201810241129

- Difficulty date: October 24, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031040021
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RIGHT WING LE SKIN CRACKED AT UPPER AFT END OF CUTOUT FOR NR 2 SLAT OUTBD TRACK. MAINTENANCE CUTOUT DAMAGE, FABRICATED DOUBLER AND INSTALLED DOUBLER IAW ETD2018-170-114175.
